# SDR GLBA2012102200086

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 32,964 hours, 39,327 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 183.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK ON FRAME AT FS 183.25 AND STRINGER 1, DOWNWARD TO THE EDGE OF THE FRAME, 2.75" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-057.  MAJOR REPAIR.
